# SDR UHLA2012022600101

- Difficulty date: February 26, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B CF I PAX SEAT TRACK, CORRODED AND GOUGED 86", 89", 95", 103", 104", 105", 110", 118", 120", 137", 138", 171", 172" FROM FWD EDGE.  REMOVED AND REPLACED LT I/B CF I SEAT TRACK BEAM IAW EMB 170 SRM 51-43-0, 51-43-02.
